# SDR AALA202206034550

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 82,956 hours, 10,779 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-R DOOR HANDLE INOPERATIVE. SECURED DOOR HANDLE ASSEMBLY. OPERATIONAL CHECK GOOD.
